Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the stability of the functional equation $ \varphi [f(x)]=g(x)\varphi (x)+F(x)$


Author: Dobiesław Brydak
Journal: Proc. Amer. Math. Soc. 26 (1970), 455-460
MSC: Primary 39.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0265801-2
MathSciNet review: 0265801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives results on the stability of the solutions of $ \varphi [f(x)] = g(x)\varphi (x) + F(x)$ where $ f,g$ and $ F$ are given functions and $ \varphi $ is unknown.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.30

Retrieve articles in all journals with MSC: 39.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265801-2
Keywords: Functional equation, stability
Article copyright: © Copyright 1970 American Mathematical Society